VOL. 34 · NO. 1 | Spring 2004
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 34 (1), (Spring 2004)
No abstract available
Articles
Elgiz Bairamov
Rocky Mountain J. Math. 34 (1), 1-11, (Spring 2004) DOI: 10.1216/rmjm/1181069888
No abstract available
Andrea Bandini
Rocky Mountain J. Math. 34 (1), 13-27, (Spring 2004) DOI: 10.1216/rmjm/1181069889
No abstract available
L.R. Bragg
Rocky Mountain J. Math. 34 (1), 29-41, (Spring 2004) DOI: 10.1216/rmjm/1181069890
KEYWORDS: Hadamard product, Diophantine index set, Bessel functions, generalized Hermite polynomials and exponentials, 30E25, 11D04, 33C10
No abstract available
Leonard Casciotti
Rocky Mountain J. Math. 34 (1), 43-57, (Spring 2004) DOI: 10.1216/rmjm/1181069891
KEYWORDS: 16N60, 16N99
No abstract available
B.L. Chalmers, M.I. Ostrovskii
Rocky Mountain J. Math. 34 (1), 59-81, (Spring 2004) DOI: 10.1216/rmjm/1181069892
KEYWORDS: 52A21, 46B07
No abstract available
Janusz J. Charatonik, Wł odzimierz J. Charatonik, Janusz R. Prajs
Rocky Mountain J. Math. 34 (1), 83-110, (Spring 2004) DOI: 10.1216/rmjm/1181069893
KEYWORDS: absolute retract, arc approximation property, arc component, arc property of Kelley, Confluent, continuum, decomposable, dendroid, hereditarily unicoherent, property of Kelley, retraction, tree, tree-like, unionable, 54F15, 54F20, 54C55, 54E40
No abstract available
Yuanqian Chen, Paul Conrad, Michael Darnel
Rocky Mountain J. Math. 34 (1), 111-124, (Spring 2004) DOI: 10.1216/rmjm/1181069894
No abstract available
M.R. Dostanić
Rocky Mountain J. Math. 34 (1), 125-137, (Spring 2004) DOI: 10.1216/rmjm/1181069895
KEYWORDS: 47B10
No abstract available
J.C. Ferrando, L.M. Sánchez Ruiz
Rocky Mountain J. Math. 34 (1), 139-172, (Spring 2004) DOI: 10.1216/rmjm/1181069896
KEYWORDS: Strong barrelledness properties, bounded measures, Boolean rings, 46A08, 46E40, 46E27, 46G10, 28A33, 28B05
No abstract available
Jaroslav Hančl
Rocky Mountain J. Math. 34 (1), 173-186, (Spring 2004) DOI: 10.1216/rmjm/1181069897
KEYWORDS: 11J72
No abstract available
Ximena Catepillán, Waclaw Szymanski
Rocky Mountain J. Math. 34 (1), 187-193, (Spring 2004) DOI: 10.1216/rmjm/1181069898
No abstract available
Gerd Herzog
Rocky Mountain J. Math. 34 (1), 195-204, (Spring 2004) DOI: 10.1216/rmjm/1181069899
KEYWORDS: Quasimonotonicity, upper and lower solutions, Dirichlet boundary value problems, 34B15, 34B18
No abstract available
Leila Khatami, Siamak Yassemi
Rocky Mountain J. Math. 34 (1), 205-213, (Spring 2004) DOI: 10.1216/rmjm/1181069900
KEYWORDS: Cohen-Macaulay modules, 13C14, 13D45, 13H10
No abstract available
Jorge Lauret
Rocky Mountain J. Math. 34 (1), 215-224, (Spring 2004) DOI: 10.1216/rmjm/1181069901
KEYWORDS: Weakly symmetric, commutative, naturally reductive, left invariant Riemannian metrics, nilpotent Lie groups, nilmanifolds, 22E30, 53C30, 22E25, 43A20
No abstract available
Chi-Kwong Li, Ilya Spitkovsky, Nahum Zobin
Rocky Mountain J. Math. 34 (1), 225-251, (Spring 2004) DOI: 10.1216/rmjm/1181069902
No abstract available
S. Loepp, C. Rotthaus
Rocky Mountain J. Math. 34 (1), 253-262, (Spring 2004) DOI: 10.1216/rmjm/1181069903
No abstract available
Allan J. MacLeod
Rocky Mountain J. Math. 34 (1), 263-267, (Spring 2004) DOI: 10.1216/rmjm/1181069904
No abstract available
J.J. McDonald, P.J. Psarrakos, M.J. Tsatsomeros
Rocky Mountain J. Math. 34 (1), 269-288, (Spring 2004) DOI: 10.1216/rmjm/1181069905
KEYWORDS: Almost skew-symmetric matrix, numerical range, principal pivot transform, tournament, 15A18‎, 15A60, 05C20‎
No abstract available
D.P. Patil, G. Tamone
Rocky Mountain J. Math. 34 (1), 289-303, (Spring 2004) DOI: 10.1216/rmjm/1181069906
No abstract available
Daniel R. Replogle
Rocky Mountain J. Math. 34 (1), 309-320, (Spring 2004) DOI: 10.1216/rmjm/1181069907
KEYWORDS: Kernel groups, realizable classes, Swan subgroups, Galois module structure, normal integral basis, 11R33, 11R29, 11R65
No abstract available
G. Sampson
Rocky Mountain J. Math. 34 (1), 321-340, (Spring 2004) DOI: 10.1216/rmjm/1181069908
KEYWORDS: 42A50, 42B20, 47G10
No abstract available
Uwe Schäfer
Rocky Mountain J. Math. 34 (1), 341-346, (Spring 2004) DOI: 10.1216/rmjm/1181069909
No abstract available
Alexander Vasil'ev
Rocky Mountain J. Math. 34 (1), 347-370, (Spring 2004) DOI: 10.1216/rmjm/1181069910
KEYWORDS: quasiconformal mapping, conformal modulus, extremal partition, Riemann surface, extremal problem, 30C70, 30C62, 30F60
No abstract available
I. Yoo, T.S. Song, B.S. Kim, K.S. Chang
Rocky Mountain J. Math. 34 (1), 371-389, (Spring 2004) DOI: 10.1216/rmjm/1181069911
KEYWORDS: Abstract Wiener space, analytic Feynman integral, Fresnel class, change of scale formula for Wiener integrals, 28C20
No abstract available
Back to Top